# SDR UALA2013061304063

- Difficulty date: June 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 44,916 hours, 17,581 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: 798A196
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG STRUT REPORTED FLAT WITH NO FLUID LEAKAGE.  REPLACED NLG CHARGE VALVE AND O-RING AND ACCOMPLISHED NLG STRUT SERVICE REF AMM 12-12-32.  NO ACTIVE LEAKS.
